CSN Login
Members Online: 19

You are here

Neulasta or chemo pain??

nhldaughter
Posts: 69
Joined: Nov 2010

Hi all,

I think either the neulasta or chemo (EPOCH R) effects have kicked in  My mom has been in pretty bad shape for the past two days. she was on Vicodin, but the doc said that could cover a fever. So he prescribed oxycodin 5mg. Even with the Vicodin only once a day the doc made a comment of "don't overload on meds" which I didn't like. Poor thing tries to tolerate as much as she can. For the past two days  when the meds wear off her pain level goes to a 10. With meds she says it goes to as low as 2, but often a 4. Her upper shoulders, back, swollen feeling throat and abdominal lining (where PET showed lymphoma activity) are the worst. It does seem like bad flu pains and more. I have given her claritin and pepcid AC as you guys suggested here. So I don't know if it's the neulasta or other side effects.  It's very tough. 

Shoopy
Posts: 210
Joined: Jul 2013

Daughter,

The nealasta will cause bone pain.  I think it will focus on the 'long bones' like shoulders and hips but I have never experienced the pain so I can't say for sure.  The rest of the pain I can't speak for either.

I will continue to keep your mom and you in my prayers.

Karl

jimwins's picture
jimwins
Posts: 2111
Joined: Aug 2011

For me it was like a throbbing pain that went from my lower back and hips right to the bone in my chest between the ribs. It wasn't constant but extremely repetitive and did wake me up often.  The pain meds I took was the same I think (oxycodone) which I already had from a prior surgery.    I responded to your other post. - Jim

Subscribe to Comments for "Neulasta or chemo pain??"